Internal medicine (Tokyo, Japan) · 2024
Acute Eosinophilic Granulomatous Tubulointerstitial Nephritis in a Patient Receiving Combination Treatment with Three Drugs.
СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yoshimoto Masatoshi, Hasegawa Eiko, Oba Yuki, Mizuno Hiroki, Kurihara Shigekazu, Inoue Noriko, Sekine Akinari, Tanaka Kiho, Yamanouchi Masayuki, Suwabe Tatsuya, Kono Kei, Kinowaki Keiichi, Ohashi Kenichi, Yamaguchi Yutaka, Wada Takehiko, Sawa Naoki, Ubara Yoshifumi
Аннотация
We herein report a 69-year-old man with acute kidney injury who required dialysis after receiving a combination of three drug-induced lymphocyte stimulation test-positive drugs. A kidney biopsy showed tubulointerstitial nephritis with severe eosinophilic infiltration and numerous granuloma formations. Acute eosinophilic granulomatous tubulointerstitial nephritis was diagnosed. Eosinophilic granulomatosis with polyangiitis was ruled out because there was no evidence of vasculitis or serum antineutrophilic cytoplasmic antibody and no history of allergy. No clinical findings were suggestive of sarcoidosis. Based on the above findings, the disease was considered to be induced by these three drugs. The renal function was normalized with glucocorticoid treatment.